Comportement asymptotique de la phase de diffusion pour des obstacles non-convexes
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 13, 18 p.
@article{SEDP_1980-1981____A14_0,
     author = {Petkov, V.},
     title = {Comportement asymptotique de la phase de diffusion pour des obstacles non-convexes},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:13},
     zbl = {0497.35070},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A14_0}
}
Petkov, V. Comportement asymptotique de la phase de diffusion pour des obstacles non-convexes. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 13, 18 p. http://www.numdam.org/item/SEDP_1980-1981____A14_0/

[1] K. Anderson et R. Melrose: The propagation of singularities along gliding rays, Invent. Math., 41, 1977, 197-232. | MR 494322 | Zbl 0373.35053

[2] C. Bardos, J.C. Guillot et J. Ralston: Relation de Poisson pour l'équation des ondes dans un ouvert non-borné, C.R. Acad. Sc. Paris, 290, 1980, 495-497. | MR 571559 | Zbl 0433.35041

[3] C. Bardos, J.C. Guillot et J. Ralston: Relation de Poisson pour l'équation des ondes dans un ouvert non-borné, Séminaire Goulaouic-Schwartz, 1979-1980, Exposé n° XIII. | Numdam | Zbl 0445.35071

[4] M. Birman et M. Krein: On the theory of the wave operators and scattering operators, Dokl. Akad. Nauk SSSR, 144, 1962, 475-478. | MR 139007 | Zbl 0196.45004

[5] V.S. Buslaev: Scattering plane waves, spectral asymptotics and trace formulas in exterior problems, Dokl. Akad. Nauk SSSR, 197, 1971, 999-1002. | MR 278108 | Zbl 0224.47023

[6] V. Guillemin: Some classical theorems in spectral theory revisited, Seminar on Singularities of Solutions, Princeton University Press 1978, 219-259. | MR 547021 | Zbl 0452.35093

[7] V. Ia. Ivrii: On the second term of the spectral asymptotics for the Laplace-Beltrami operator on manifolds with boundary and for elliptic operators acting in fibering, Dokl. Akad. Nauk SSSR, 250, 1980, 1300-1302 (Soviet Math. Doklady, 21, 1980, 300-302). | MR 564330 | Zbl 0448.58024

[8] V. Ia. Ivrii: On the second term of the spectral asymptotics for the Laplace-Beltrami operator on manifold with boundary, Functional Anal, i ego Pril., 14, n°2, 1980, 25-34 (en russe). | MR 575202 | Zbl 0453.35068

[9] A. Jensen et T. Kato: Asymptotic behavior of the scattering phase for exterior domains, Comm. in P.D.E., 3, 1978, 1165-1195. | MR 512084 | Zbl 0419.35067

[10] P. Lax et R. Phillips: Scattering Theory, Academic Press, 1967. | MR 217440 | Zbl 0186.16301

[11] P. Lax et R. Phillips: The time delay operator and a related trace formula, Stanford University, preprint, 1976. | MR 538021 | Zbl 0463.47006

[12] A. Majda: A representation formula for the scattering operator and inverse problem for arbitrary bodies, Comm. Pure Appl. Math., 30, 1977, 165-194. | MR 435625 | Zbl 0335.35076

[13] A. Majda et J. Ralston: An analogue of Weyl's formula for unbounded domains I, Duke Math. J., 45, 1978, 183-196. | MR 481639 | Zbl 0408.35069

[14] A. Majda et J. Ralston: An analogue of Weyl's formula for unbounded domains III, An epilogue, Duke Math. J., 46, 1979, 725-731. | MR 552522 | Zbl 0433.35055

[15] R. Melrose et J. Sjostrand: Singularities of boundary value problems I, Comm. Pure Appl. Math., 31, 1978, 593-617. | MR 492794 | Zbl 0368.35020

[16] R. Melrose: Singularities and energy decay in accoustical scattering, Duke Math. J., 46, 1979, 43-59. | MR 523601 | Zbl 0415.35050

[17] V. Petkov et G. Popov: Asymptotique de la phase de diffusion pour des domaines non-convexes, C.R. Acad. Sci. Paris, 1981 (à paraître). | MR 609066 | Zbl 0465.35071

[18] V. Petkov et G. Popov: Asymptotic behavior of the scattering phase for non-trapping obstacles, in preparation. | Numdam | Zbl 0476.35014

[19] J. Ralston: Propagation of singularities and the scattering matrix, NATO Avanced Study Institute, Italy, 1980, Propagation of singularities in boundary value problems. | MR 617231 | Zbl 0471.35068

[20] M. Reed et B. Simon: Methods of Modern Mathematical Physics, Scattering Theory, Academic Press, 1979. | MR 529429 | Zbl 0405.47007